Volume 59 (2016)


1 (April), 2 (August), 3 (December)

Afrouzi, G. A., Chung, N. T. and Shakeri, S.;
Existence and Non-Existence Results for Nonlocal Elliptic Systems via Sub-Supersolution Method
pp. 303--313.
Yamakawa, D.;
Fourier-Laplace Transform and Isomonodromic Deformations
pp. 315--349.
Miyoshi, H. and Tsutsumi, M.;
Convergence of Hydrodynamical Limits for Generalized Carleman Models
pp. 351--382.
Guzzetti, D.;
On Stokes Matrices in terms of Connection Coefficients
pp. 383--433.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles